| Model Number |
MAJ-2138 |
| Medical Device Problem Codes |
Break (1069); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer date: the manufacture date cannot be identified at this time since the lot was not provided.If the lot becomes available, the manufacturer date will be updated part of the device was returned to olympus, the customer only returned the connecting tube lot number unknown for evaluation.A visual inspection on the as is received condition of the device; noted that the device was not returned in its original packaging.It was confirmed that one of the gray clips on the connector was missing and not returned for evaluation.The tubing appears to have no signs of damage as there are no punctures or kinks identified.Several scratches were observed on the metal connector.Unable to perform any functional tests as one of the clips is missing.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
Event or Problem Description
The customer reported to olympus that during initial use the connecting tube was broken and cannot be connected to the channel connector in the reprocessing basin.There were no reports of patient harm associated with this event.
Additional Manufacturer Narrative
This report is being submitted to provide additional information based on the legal manufacturer¿s final investigation.Since the manufacturing date of the device is unknown, the device history record was unable to be reviewed, however, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the device investigation, the cause of the reported ¿lock lever of the cleaning tube connector came off¿ issue was confirmed.The root cause of the damaged lock levers could not be determined, however, this issue was found to likely be the result of an external load applied to the cleaning tube, making it impossible to connect.An external load on the irrigation tube may be caused by the user applying force in the wrong direction.The event can be prevented by following the instructions for use which state: ¿abnormalities can be detected by conducting the following inspections: 9 preparation and inspection: 2 move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken¿.Olympus will continue to monitor field performance for this device.